# SDR DALA2017030201691

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 946-974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BS 946 - 974. REPLACED THE LONGERON FROM BS 908 - 965 IAW SRM 51-41-05, AND 51-41-02.
